A geometric description of m-cluster categories

Baur, K orcid.org/0000-0002-7665-476X and Marsh, RJ orcid.org/0000-0002-4268-8937 (2008) A geometric description of m-cluster categories. Transactions of the American Mathematical Society, 360 (11). pp. 5789-5803. ISSN 0002-9947



Keywords: cluster category; m-cluster category; polygon dissection; m-divisible; cluster algebra; simplicial complex; mesh category; diagonal; Auslander-Reiten quiver; derived category; triangulated category; ALGEBRAS; QUIVERS
  • Published: 28 May 2008
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Sep 2019 14:19
Last Modified: 18 Sep 2019 14:19
Status: Published
Publisher: American Mathematical Society
Identification Number: https://doi.org/10.1090/S0002-9947-08-04441-3

Share / Export